# SDR AALA201708099024

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 16,820 hours, 6,834 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED DOOR 4R BOTTLE PRESSURE. SERVICED R4 DOOR BOTTLE PER AMM 52-10-00 LEAK CHECK GOOD.
